MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX55CM W/130CM HYDR NIT SWG; CATHETER, INTRAVASCULAR, THER

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX55CM W/130CM HYDR NIT SWG; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-35552-HPHNL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during picc procedure, hcp felt resistance during passing through lesion as well as flushing.Drug injection was not smooth.The product was removed and changed same model new product.The procedure was succeeded and no more additional problems occurred." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one, 2-lumen picc catheter for analysis.Signs of use in the form of excess biological material were observed on and within the sample.It can be assumed that the catheter body was intentionally trimmed at the distal tip and the trimmed portion was not returned.Visual analysis did not reveal any defects or anomalies with the returned catheter.The catheter body length from the juncture hub to the distal tip measured 16.65", which is not within the specification limits of 21.5"-22" per the catheter product drawing.It can be assumed that 4.85"-5.35" of the catheter body was trimmed from the distal tip.The catheter outer diameter measured 0.0690", which is within the specification limits of 0.0690"-0.0695" per the catheter extrusion product drawing.Functional inspection of the catheter was performed per the instructions for use (ifu) provided with the kit which states , "raise thumb and pull arrow advancer approximately 4 - 8 cm away from introducer needle.Lower thumb onto arrow advancer and while maintaining a firm grip on guidewire , push assembly into needle to further advance guidewire.Continue until guidewire reaches desired depth." the returned 130cm nitinol guidewire was passed through the distal lumen of the returned catheter.The guidewire was able to advance with no resistance.A lab inventory syringe filled with water was attached to all three extension lines and flushed.Water was observed exiting the designated locations towards the distal end.No blockages or resistance was observed.Performed per ifu statement , "flush lumen(s) to completely clear blood from catheter." a device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations".The ifu also states, "ensure catheter patency prior to use.Do not use syringes smaller than 10 ml (a fluid filled 1 ml syringe can exceed 300 psi) to reduce risk of intraluminal leakage or catheter rupture".The ifu also states, "open slide clamp prior to infusion through lumen to reduce risk of damage to extension line from excessive pressure".The report of a blocked catheter was not confirmed through investigation of the returned sample.Visual, dimensional, and functional analysis did not reveal any defects or anomalies with the returned teleflex catheter.A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, no problem was found with the returned device.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI PICC 2L 5FRX55CM W/130CM HYDR NIT SWG
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24428566
Report Number9680794-2026-00133
Device Sequence Number16028187
Product Code LJS
UDI-Device Identifier10801902215755
UDI-Public(01)10801902215755(11)251010(17)270428(10)33F25K0013(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-35552-HPHNL
Device Lot Number33F25K0013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown